Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Funny mouth five days after thyroidectomy... side effect of GA?

(2 Posts)
AuntieMaggie Sun 01-Nov-15 20:12:07

I had a thyroidectomy last week and for the past few days every now and then my mouth will feel like I've bitten into a slab of lard... like it's covered in a really greasy film... is this likely to just be a side effect of the general anaesthetic or should I be looking into other causes?

Clarella Tue 03-Nov-15 17:42:53

I'm not sure but didn't want to read and run.

I have hypothyroidism and can heartily recommend the British thyroid foundation as a source of support.

There's a big thyroid community on health unlocked too; you could ask there.

If in doubt I'd call your GP or the hospital. Get well soon thanksthanks

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now